MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bmj.1.5854.643

Медицинская библиотека · British medical journal · 1973

Osteomalacia after prolonged glutethimide administration.

Greenwood R H, Prunty F T, Silver J

СтатьяПеревод в очереди

Аннотация

Vitamin D deficiency is a previously unreported complication of therapy with hypnotics, and we here report a case of osteomalacia associated with long-term glutethimide administration. There was evidence of pronounced hepatic enzyme induction, and the plasma half-time of (3)H vitamin D(3) was decreased by this drug. In addition, raised levels of serum gamma-glutamyl transpeptidase, 5-nucleotidase, and leucine aminopeptidase were observed and the patient excreted large amounts of xylulose. These changes were reversed by stopping the glutethimide.

Для цитирования: Greenwood R H, Prunty F T, Silver J. Osteomalacia after prolonged glutethimide administration.. British medical journal. 1973. DOI: 10.1136/bmj.1.5854.643.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.